# SDR DLM88050421

- Difficulty date: July 31, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 39,092 hours, 29,965 cycles
- Engine: Pwa JT8D*
- Engine time: 16,106 hours, 26,013 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cap
- Condition: Leaking
- Location: Apu Oil
- Part time: 16,106 hours, 26,013 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE CABIN REPORTED BY FLIGHT ATTEND.  ATB TO CVG.  FOUND PACKING ON APU OIL CAP LEAKING.  REPLACED AND PERFORMED DUCT BURNOUT WITH APU INLET WASH.
